Urmăriți
Tiziana Cardinali
Tiziana Cardinali
professore associato di Analisi Matematica, Perugia University
Adresă de e-mail confirmată pe unipg.it
Titlu
Citat de
Citat de
Anul
On the existence of mild solutions of semilinear evolution differential inclusions
T Cardinali, P Rubbioni
Journal of mathematical analysis and applications 308 (2), 620-635, 2005
712005
Impulsive mild solutions for semilinear differential inclusions with nonlocal conditions in Banach spaces
T Cardinali, P Rubbioni
Nonlinear Analysis: Theory, Methods & Applications 75 (2), 871-879, 2012
532012
Impulsive semilinear differential inclusions: topological structure of the solution set and solutions on non-compact domains
T Cardinali, P Rubbioni
Nonlinear Analysis: Theory, Methods & Applications 69 (1), 73-84, 2008
422008
Fixed point theorems for multifunctions in topological vector spaces
T Cardinali, F Papalini
Journal of mathematical analysis and applications 186 (3), 769-777, 1994
341994
Some results on stability and on characterization of K-convexity of set-valued functions
T Cardinali, F Papalini
Annales Polonici Mathematici 58 (2), 185-192, 1993
311993
Hammerstein integral inclusions in reflexive Banach spaces
T Cardinali, N Papageorgiou
Proceedings of the American Mathematical Society 127 (1), 95-103, 1999
301999
A generalization of the Caristi fixed point theorem in metric spaces
T Cardinali, P Rubbioni
Fixed Point Theory 11 (1), 3-10, 2010
252010
On a class of evolution equations without convexity
T Cardinali, G Colombo, F Papalini, M Tosques
Nonlinear Analysis: Theory, Methods & Applications 28 (2), 217-234, 1997
251997
Mild solutions for impulsive semilinear evolution differential inclusions.
T Cardinali, P Rubbioni
Journal of Applied Functional Analysis 1 (3), 2006
212006
Bifurcation phenomena for nonlinear superdiffusive Neumann equations of logistic type
T Cardinali, NS Papageorgiou, P Rubbioni
Annali di Matematica Pura ed Applicata 193 (1), 1-21, 2014
202014
A unified existence theory for evolution equations and systems under nonlocal conditions
T Cardinali, R Precup, P Rubbioni
Journal of Mathematical Analysis and Applications 432 (2), 1039-1057, 2015
182015
Nonlocal Cauchy problems and their controllability for semilinear differential inclusions with lower Scorza-Dragoni nonlinearities
T Cardinali, F Portigiani, P Rubbioni
Czechoslovak mathematical journal 61 (1), 225-245, 2011
152011
Multivalued fixed point theorems in terms of weak topology and measure of weak noncompactness
T Cardinali, P Rubbioni
Journal of Mathematical Analysis and Applications 405 (2), 409-415, 2013
142013
Periodic solutions of nonlinear impulsive differential inclusions with constraints
T Cardinali, R Servadei
Proceedings of the American Mathematical Society, 2339-2349, 2004
142004
On the solution set of nonlinear integrodifferential inclusions in R^ N
T CARDINALI, A FIACCA, NS PAPAGEORGIOU
Mathematica japonicae 46 (1), 117-127, 1997
101997
Sui concetti di K–convessità (K–concavità) e di K–convessità∗(K–concavità∗)
A Averna, T Cardinali
Riv. Mat. Univ. Parma 16 (4), 311-330, 1990
101990
Countably condensing multimaps and fixed points
T Cardinali, P Rubbioni
Electronic Journal of Qualitative Theory of Differential Equations 2012 (83 …, 2012
92012
Periodic problems and problems with discontinuities for nonlinear parabolic equations
T Cardinali, NS Papageorgiou
Czechoslovak Mathematical Journal 50 (3), 467-497, 2000
92000
Nonlocal semilinear integro-differential inclusions via vectorial measures of noncompactness
S Bungardi, T Cardinali, P Rubbioni
Applicable Analysis 96 (15), 2526-2544, 2017
82017
Mönch sets and fixed point theorems for multimaps in locally convex topological vector spaces
T Cardinali, D O’Regan, P Rubbioni
Fixed Point Theory 18 (1), 147-154, 2017
72017
Sistemul nu poate realiza operația în acest moment. Încercați din nou mai târziu.
Articole 1–20